# SDR 96ZZZX2940

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722MB
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transmitter
- Part number: 071105200
- Condition: Defective
- Location: Mag Azimuth
- Part time: 13 hours
- Component: KMT112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED 30 TO 35 DEGREE COMPASS VARIATION DURING FLIGHT.  SEEMS TO BE MORE OF AN INTERMITTENT PROBLEM THAN CONSTANT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
